Stopping Bc Mid Cycle On Day 5

7 Replies
snickelfritz - April 20

Ok... I put on the patch six days ago. Then, I was told I am no longer allowed to use birth control. So, I had to take the patch off yesterday... only 5 days after I put it on. Anyway, I know if you end bcp a few days early, your period comes early. But since I was only on the patch for 5 days, will there be any effects from ending it? TIA!

 

Erin1979 - April 20

well....unfortunately you may get an early visit from AF. I know that I missed 3 days of BC a few years ago, and got a visit, even though i continued to take BC after the 3 missed days. it may just throw a snag, but since you were only on BC for such a short time, you should go back to a normal cycle in no time. Good Luck!

 

snickelfritz - April 20

I was just wondering if the bc had even really made much of an impact... if it impacted my system enough after only five days to bring an early af. I mean, I just stopped bleeding yesterday!

 

VenusdiMilo - April 20

Yeah, you will probably experience spotting or AF for sure. I recently started the pill again on April 9th then decided to stop on April 11th and by April 15th I started spotting (brownish…TMI) then by April 16 -17 it was AF for sure. Today, I’m all cleared up but I know the real AF is around the corner….bummer!! Good luck to you!!

 

snickelfritz - April 20

Wow... so I can REALLY have two af's back to back? UGH!!!

 

VenusdiMilo - April 20

Unfortunately, but I believe things should go back to normal by the next cycle or so.

 

LN030905 - April 20

I started the pill where u only get 4 periods a yr...I think I would have been due for my next period in Feb, but we decided that we wanted to begin trying so after taking 8 pills of a new pack, I stopped....i got a normal period on day 28!!!! I dont know how that worked out, but that would have been a normal period for me pre-seasonale. But when Feb came, I was 5 days late and then when March came I was 8 days late!! My Dr told me that you will ovulate normally 2-3 days after you stop taking ur birthcontrol....but that from there its a guessing game. Good luck!

 

Erin1979 - April 20

Everyone's system is different. I think you will experience spotting, but you may not....here's hoping to not!!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?